# SDR SWIA201743175

- Difficulty date: March 22, 2017
- Submitted: April 5, 2017
- Operation: Air carrier
- Aircraft: N780SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10277
- Aircraft time: 23,283 hours, 13,677 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE FASTENER HOLES IN THE FUSELAGE SKIN ELONGATED, BS 310 BETWEEN STRINGER 26L AND 26R.  REPAIRED IAW REO.  NO DEFECTS NOTED IAW AMM.
